# SDR CALA9700410

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L IN FORWARD BILGE AREA CORRODED AT STA 560.  THE STRINGER WAS REMOVED AND A NEW ONE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-2.
